# SDR 96UAL900233

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Engine: Ge CFM563B1
- System (JASC): 3350 · Emergency Lighting
- Part: Reflector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP AT DOOR TWO RIGHT HAND.  REPLACED REFLECTOR ASSEMBLY, CHECKS OK.
